# SDR AALA20120220006

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 97,440 hours, 15,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-2 ROLLER TRACK HAS A EDGE CRACK ON INBOARD FLANGE AT FORWARD END.  REPLACED A-2 ROLLER TRACK PER SRM 51-40-02.
